In this paper, the aim is to study the possible extension of the one-dimensional fractional differential equations to the multidimensional fractional differential equations with their applications. For this purpose, the multi-dimensional Laplace Transform method (L.T.M) is developed in order to solve multi-dimensional fractional differential equations with constant and variable coefficients. It is also observed that the proposed technique is possible and highly suitable for such problems. The results of the proposed scheme are encouraging and efficient.
Ajeel Ahmood, Wasan and Kılıçman, Adem
"On Some Applications of Multi-Dimensional Laplace Transform,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 35.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss6/35